I'm so sorry about your mom.
How old is she?
I found this study - https://www.ncbi.nlm.nih.gov/pmc/articles/PMC4616374/
Using Haldol and other antipsychotic drugs for stroke patients can have some serious side-effects, including death.
"Even if not always life-threatening, these complications can lead to prolonged hospitalization, delay in rehabilitation, poor functional outcomes, and increased costs of care.1–5 Acute neurological complications include brain edema, hemorrhagic transformation, recurrent stroke, seizure, and epilepsy.4,6 Psychiatric complications include depression, psychosis, confusion, and delirium.5,7,8"
I imagine it's going to be hard to pinpoint what is the haldol, and what is the stroke, which is really unfortunate. Can you talk to other staff - the ones from the previous ward who last saw her awake before the MRI?
I didn't find anything about if this is permanent or reverses itself. I'd definitely get her neurologist on board, though. If he's the one that ordered the haldol, get another one involved.
Let us know how she's doing.
Again, I'm very sorry.